# SDR UPS97824500

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD SERVICE DOOR DOOR JAM WEBBING AFT END HAS 3 CRACKED PLACES AT FUSELAGE STATION 200 BETWEEN LONGERON 13 RT AND 14, AND RT 17.  REMOVED WEB AND FABRICATED IAW DAC DRAWING 5615700, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
